# SDR MASA2011111664030

- Difficulty date: November 15, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 16,406 hours, 13,319 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Nr 2 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE TEMP HIGH ON TAXI.  MX WORKING.  R&R OB BRAKE METERING VALVE.
